It's back..Tysabri anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Jeny
Regular Member


Date Joined Feb 2004
Total Posts : 437
   Posted 10/9/2008 9:11 AM (GMT -7)   
HI everyone! It's been a long time since I've been on here. I was in 'remission' for 4 years, I feel blessed for that! Well...now it's all back again. I saw the doctor yesterday. Let me tell you, I've tried everything and the only thing that helped was Remicade and it almost killed me! But, it put me into remission and I love it for that. I was on it it for almost a year before I had to be taken off because of allergic reactions. I wasn't on any meds for my CD for 4 years...besides Aciphex..if that counts. She did find 2 fistulas around my anus...ugg. But they aren't infected so she's just going to keep an eye on them.
Ok, so she's scheduled an entrocolysis and blood work, haven't heard back about the blood yet and still need to get the appt for the scan. She wants to put me on Tysabri. She explained all the risks...there are a lot and believe me I'm not taking it lightly. She says that I could try Humira or Cimzia but because I'm so overweight it might not work. She's found that in patients that are obese that the drug doesn't do very well because it's a shot. So, Tysabri is my only option.
Wanted to know if anyone is on Tysabri and what side effects bother you? Also, how long did it take before you felt better? She says it's a slow response med and it may take some time before I feel would better.

Thanks!
-Jeny

Mac_Gyver
Regular Member


Date Joined Aug 2007
Total Posts : 350
   Posted 10/9/2008 10:28 AM (GMT -7)   
Hi Jeny. I am currently on tysabri and I believe there is three or four more people on here as well. The only side effect I ever have had is a headache after the infusion for about a day. As far a result, I noticed results within a month. The only thing that concerns me, or bothers me is the potential side effects. They scare the crap (no pun intended) out of me.

Jeny
Regular Member


Date Joined Feb 2004
Total Posts : 437
   Posted 10/9/2008 11:42 AM (GMT -7)   
yea, i'm really worried about the side effects. with remicade i had practically every side effect listed. a headache won't be bad tho...i can't handle that! i tend to either not respond to meds or have severe side effects. the doc is convinced that cimzia won't work for me, because of past experiences. gotta trust her, she got me into remission to begin with.
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, December 05, 2016 11:16 PM (GMT -7)
There are a total of 2,733,370 posts in 301,110 threads.
View Active Threads


Who's Online
This forum has 151249 registered members. Please welcome our newest member, John's Mom.
269 Guest(s), 4 Registered Member(s) are currently online.  Details
ROXY68, Scaredy Cat, roisin86, John's Mom


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer